Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 
 

 

Springer motives


Author: Jens Niklas Eberhardt
Journal: Proc. Amer. Math. Soc. 149 (2021), 1845-1856
MSC (2020): Primary 20C08
DOI: https://doi.org/10.1090/proc/15290
Published electronically: March 1, 2021
MathSciNet review: 4232181
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the motive of a Springer fiber is pure Tate. We then consider a category of equivariant Springer motives on the nilpotent cone and construct an equivalence to the derived category of graded modules over the graded affine Hecke algebra.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 20C08

Retrieve articles in all journals with MSC (2020): 20C08


Additional Information

Jens Niklas Eberhardt
Affiliation: Max Planck Institute for Mathematics, Vivatsgasse 7, 53111 Bonn, Germany
MR Author ID: 1079619
Email: mail@jenseberhardt.com

Received by editor(s): January 9, 2019
Received by editor(s) in revised form: April 13, 2020
Published electronically: March 1, 2021
Communicated by: Alexander Braverman
Article copyright: © Copyright 2021 Copyright by the author